*-Regularity of Exponential Lie Groups.

J. Boidol

Inventiones mathematicae (1980)

  • Volume: 56, page 231-238
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Boidol, J.. "*-Regularity of Exponential Lie Groups.." Inventiones mathematicae 56 (1980): 231-238. <http://eudml.org/doc/142697>.

author = {Boidol, J.},
journal = {Inventiones mathematicae},
keywords = {*-regular; nilpotent; solvable; enveloping C*-algebra},
pages = {231-238},
title = {*-Regularity of Exponential Lie Groups.},
url = {http://eudml.org/doc/142697},
volume = {56},
year = {1980},

AU - Boidol, J.
TI - *-Regularity of Exponential Lie Groups.
JO - Inventiones mathematicae
PY - 1980
VL - 56
SP - 231
EP - 238
KW - *-regular; nilpotent; solvable; enveloping C*-algebra
UR - http://eudml.org/doc/142697
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.